Asymptotic estimation of certain rotational motions in the case of resonance
Doklady Akademii Nauk, Tome 161 (1965) no. 6, pp. 1303-1305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_6_a15,
author = {V. M. Volosov and B. I. Morgunov},
title = {Asymptotic estimation of certain rotational motions in the case of resonance},
journal = {Doklady Akademii Nauk},
pages = {1303--1305},
year = {1965},
volume = {161},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_6_a15/}
}
V. M. Volosov; B. I. Morgunov. Asymptotic estimation of certain rotational motions in the case of resonance. Doklady Akademii Nauk, Tome 161 (1965) no. 6, pp. 1303-1305. http://geodesic.mathdoc.fr/item/DAN_1965_161_6_a15/